MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® CARBON DIOXIDE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® CARBON DIOXIDE FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed carbon dioxide (co2) results obtained on two (2) patient samples on a dimension vista 1500 intelligent lab system.The customer observed that the co2 flex was at the end of the wells and replaced the low-volume flex with a new one.Siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the instrument data files and the information provided by the customer.Calibration was acceptable, and quality control (qc) recovered within range on the event date.Based on the available information, siemens determined that there were no issues with the co2 assay or the dimension vista 1500 intelligent lab system.The cause of the event is unknown.The issue was resolved by reprocessing the samples as part of standard troubleshooting procedure.A product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens that erroneously depressed carbon dioxide (co2) results were obtained on two (2) patient samples on a dimension vista 1500 intelligent lab system.The erroneously depressed results were not reported to the physician(s), as the customer identified and corrected them before the physician(s) became aware, even though the results had been entered into the laboratory information system (lis).The same samples were reprocessed on an alternate dimension vista 1500 intelligent lab system.The reprocessed results recovered higher than the erroneous results.The higher reprocessed results were reported as the correct results to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed carbon dioxide (co2) results.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® CARBON DIOXIDE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22043144
Report Number2517506-2025-00079
Device Sequence Number9061262
Product Code KHS
UDI-Device Identifier00842768015625
UDI-Public(01)00842768015625(10)24260BB(17)250916
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K061238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2025
Device Model NumberN/A
Device Catalogue NumberK1137 SMN 10445163
Device Lot Number24260BB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown